×

zbMATH — the first resource for mathematics

Linearization of a system of differential equations in the neighborhood of a singular point. (English. Russian original) Zbl 0275.34036
Sov. Math., Dokl. 13, 1255-1259 (1972); translation from Dokl. Akad. Nauk SSSR 206, 545-548 (1972).

MSC:
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
PDF BibTeX XML Cite